Linear spaces on hypersurfaces over number fields
Artikel i vetenskaplig tidskrift, 2017

We establish an analytic Hasse principle for linear spaces of affine dimension m on a complete intersection over an algebraic field extension K of Q. The number of variables required to do this is no larger than what is known for the analogous problem over ?. As an application, we show that any smooth hypersurface over K whose dimension is large enough in terms of the degree is K-unirational, provided that either the degree is odd or K is totally imaginary.

Författare

Julia Brandes

Chalmers, Matematiska vetenskaper, Algebra och geometri

Göteborgs universitet

Michigan Mathematical Journal

0026-2285 (ISSN)

Vol. 66 769-784

Ämneskategorier

Matematik